# SDR MALA975962

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Corroded
- Location: Bs 272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND BULKHEAD FLOOR SUPPORT FLANGES RIGHT STA 272.0 CORRODED.  MAINTENANCE REPAIRED BY CUTTING THE FLANGE AWAY AND FABRICATING A 90 DEGREE REPAIR ANGLE IAW SRM 51-00-42/43 AND 51-20-50.
